# SDR UIEA2020100851400

- Difficulty date: June 24, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,918 hours, 19,352 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1211318006
- Part serial: NG844
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FOUND FUEL LEAK DRAIN MAST FROM PORT "FUEL DIRECT", 8 DROPS PER MINUTE FOUND IN LIMITS, IAW AMM TASK 71-71-00-796-067-H00 TABLE 601.  FUEL DRIP FROM DIRECT FUEL ON DRAIN MUST WITHIN LIMITS, PER AMM 71-71-00 TABLE 601.  TRANSFER TO NON-MEL NR 130228, REINSPECT EVERY FLIGHT CYCLE, DUE 21 DEC 21.  REMOVED AND REPLACED LT ENGINE DRIVEN FUEL PUMP (OFF PART: PN 5006834M, SN SUS3709A), IAW AMM 73-32-01.  REMOVED AND REPLACED ENGINE VBV, IAW AMM 75-32-01.  REMOVED AND REPLACED ENGINE VSV (OFF PART: PN 1211342-005, SN RW236), IAW AMM 75-31-02.  PERFORMED ENGINE RUN AMM 71-00-00.  ALL OPS NORMAL.  THIS CLEARS DMI 130228.
